MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - HUNTINGTON MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Catalog Number 8065977762
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, it was noticed that there were several cracked cartridges.There were no patient injuries.The issue happend when implanting the lens.Additional information has been requested, yet no new information received.

Brand Name
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24340730
Report Number1119421-2026-00329
Device Sequence Number9790799
Product Code MSS
UDI-Device Identifier00380659777622
UDI-Public(01)00380659777622(17)281026(11)251028(10)16137431
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065977762
Device Lot Number16137431
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/14/2026
Date Device Manufactured10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED LENS
Patient SexUnknown